# SDR YENA2022012800030

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 38,195 hours, 24,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: 1040032
- Part serial: EF0709
- Condition: Deployed
- Location: L1-Slide
- Part time: 30,053 hours, 19,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT # 1576, KIN-FLL. REF W/O 1158783 L1 DOOR SLIDE R& R ASSIGNED. ACCOMP CONTROL SLIDE DEPLOYMENT DUE UNABLE TO INSTALL SAFETY PIN; CONTROL SLIDE DEPLOYMENT ACCOMP PER GMM 6.24.3 NO FAULTS DIAPHRAGM REPLACED PER AMM 52-41-53 SERVICED AND LEAK CHK GOOD.
